Keyword : Tutte polynomial

Some Results on Incorrigible Sets of Binary Linear Codes
Hedong HOU Haiyang LIU Lianrong MA 
Publication Date: 2021/02/01
Vol. E104-A  No. 2 ; pp. 582-586
Type of Manuscript:  LETTER
Category: Coding Theory
binary linear codeincorrigible setmatroidTutte polynomial
 Summary | Full Text:PDF(267KB)

Revisiting the Top-Down Computation of BDD of Spanning Trees of a Graph and Its Tutte Polynomial
Farley Soares OLIVEIRA Hidefumi HIRAISHI Hiroshi IMAI 
Publication Date: 2019/09/01
Vol. E102-A  No. 9 ; pp. 1022-1027
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: Graph algorithms
BDDTutte polynomialgraphpathwidthFPT algorithm
 Summary | Full Text:PDF(775.5KB)

Computing the Invariant Polynomials of Graphs, Networks and Matroids
Hiroshi IMAI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2000/03/25
Vol. E83-D  No. 3 ; pp. 330-343
Type of Manuscript:  INVITED SURVEY PAPER
Category: Algorithms for Matroids and Related Discrete Systems
Tutte polynomialmatroidsimplicial complexnetwork reliabilityBDD
 Summary | Full Text:PDF(513.5KB)